Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can I continue taking atarax prescribed for itching during pregnancy ?

i am 34 yrs old i ahve a 8 yrs old son...i wish to have my second baby but for the last 7 yrs i was taking the atarax pills 2mg...but i used to take half of it ...last week i stopped taken it but the problem is that im itching thats what happens everytime i try to stop it ..what can i do can i still keep taking a piece of it? yesterday i also start the folic acid
Asked On : Thu, 19 May 2011
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN, Maternal and Fetal Medicine 's  Response
Dear Joslin,
I would suggest you to contact dermatologist for your itching. I am surprised that you are taking atarax pills for so long.Hope it was under medical supervision.You can start on folic acid . However, if you do not conceive within next 6 months, you should contact a gynaecologist.

All the Best.

Dr Madhuri
Answered: Thu, 16 Jun 2011
I find this answer helpful
  User's Response
sudden stop of medicins can cause some effect on body, as you are taking it since 7 yrs your body is used to it, so reduced the dose gradually. consult your gynac for this.
Answered: Thu, 19 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor